# SDR 2007UALA03643

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 69,553 hours, 8,533 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOPERATIVE AT SEATS 5A AFT & 44 ABC.   10-11-07   REPLACED LIGHT ASSY IN BOTH SEAT POSITIONS. OPS. CHECKS. NORMAL.  OK FOR SERVICE.
